Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i1.10
pages 1-19

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

The paper considers nonlinear dynamical systems with linear/nonlinear bilateral constraints and/or norm bounds, and it presents the solution to the problem of minimization of bounded perturbations impact on these systems. As the measure of perturbations impact on dynamical systems the paper takes the radius of their interval invariant sets — the analogs of magnitude of variance in case of probabilistic nature of perturbations. Consideration is given only to cases where the given estimates for nonlinear functions form multivalued mappings. The illustrative example is also presented.


Articles with similar content:

Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Alexander Zuyev, Vladimir F. Shcherbak, Alexander M. Kovalev
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Models and Methods of Semi-Infinite Optimization Inverse Heat-Conduction Problems
Heat Transfer Research, Vol.37, 2006, issue 3
E. Ya. Rapoport, Yu. E. Pleshivtseva
On Solving and Properties of the Simplest Dynamical Problem of Optimal Set Partition Problem
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Elena M. Kiseleva, Larisa S. Koriashkina